Header

UZH-Logo

Maintenance Infos

Elliptic problems with periodic data: an asymptotic analysis


Chipot, M; Xie, Y (2006). Elliptic problems with periodic data: an asymptotic analysis. Journal de Mathematiques Pures et Appliquees, 85(3):345-370.

Abstract

We study the asymptotic behaviour of the solution of elliptic problems with periodic data when the size of the domain on which the problem is set becomes unbounded.

Abstract

We study the asymptotic behaviour of the solution of elliptic problems with periodic data when the size of the domain on which the problem is set becomes unbounded.

Statistics

Citations

Dimensions.ai Metrics
9 citations in Web of Science®
5 citations in Scopus®
7 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Elliptic problems; Periodic data; Asymptotic behaviour
Language:English
Date:2006
Deposited On:07 Jan 2010 16:07
Last Modified:06 Dec 2017 20:44
Publisher:Elsevier
ISSN:0021-7824
Publisher DOI:https://doi.org/10.1016/j.matpur.2005.07.002

Download

Full text not available from this repository.
View at publisher